RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 4, Pages 23–37 (Mi faa1149)  

This article is cited in 6 scientific papers (total in 6 papers)

Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups

G. I. Olshanskii


Full text: PDF file (1963 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:4, 273–285

Bibliographic databases:

UDC: 519.46
Received: 15.02.1988

Citation: G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funktsional. Anal. i Prilozhen., 22:4 (1988), 23–37; Funct. Anal. Appl., 22:4 (1988), 273–285

Citation in format AMSBIB
\Bibitem{Ols88}
\by G.~I.~Olshanskii
\paper Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 4
\pages 23--37
\mathnet{http://mi.mathnet.ru/faa1149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=976993}
\zmath{https://zbmath.org/?q=an:0668.22008}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 4
\pages 273--285
\crossref{https://doi.org/10.1007/BF01077419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ09200003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1149
  • http://mi.mathnet.ru/eng/faa/v22/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Nessonov, “On the decay of step for the Korteweg–de Vries–Burgers equation”, Funct. Anal. Appl., 26:2 (1992), 148–151  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    3. Borodin, A, “Infinite random matrices and ergodic measures”, Communications in Mathematical Physics, 223:1 (2001), 87  crossref  isi
    4. Olshanski, G, “The problem of harmonic analysis on the infinite-dimensional unitary group”, Journal of Functional Analysis, 205:2 (2003), 464  crossref  isi
    5. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Pablo Gonzalez Pagotto, “A Product on Double Cosets of $B_\infty$”, SIGMA, 14 (2018), 134, 18 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:274
    Full text:87
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021